# SDR SIMA200207205

- Difficulty date: February 20, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N608AE
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - GALLEY AREA AFT DIGITAL HAS CORROSION.  BLENDED OUT, PERFORMED NDT, AND TREATED FOR CORROSION IAW EMB 145 CPM 51-21-03, 51-21-04, 51-21-05, 51-21-06.  (M)
